She is now experiencing numbness and tingling in various parts of her body, mostly upper like right lip and left arm. She also has ringing in her left ear. Could this be a consequence of the clomid?
Hi, i'm not aware of the side effects of clomid and am having trouble finding them, but regardless, I think your friend really needs to go to her GP or ER asap. Really don't want to worry you but some of these symptoms could indicate a stroke or circulatory problem. Please phone someone for advice straight away!
- Clomid Information for Consumers
- Clomid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clomid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2012 • 1 answer
Posted 26 Oct 2012 • 2 answers
Posted 26 Sep 2013 • 2 answers
Posted 3 Aug 2014 • 1 answer
Posted 25 May 2016 • 0 answers